MathSciNet Relay Station
MathSciNet bibliographic data
MR1997490 65C40 (60J10)
Sahu, Sujit K.; Zhigljavsky, Anatoly A. Self-regenerative Markov chain Monte Carlo with adaptation. Bernoulli 9 (2003), no. 3, 395–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement